# SDR ASOA201702205012

- Difficulty date: February 20, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N12166
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500831
- Aircraft time: 29,939 hours, 18,833 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 02762
- Condition: Seized
- Location: Recirculation
- Part time: 29,334 hours, 19,140 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A LOUD GRINDING AND VIBRATION NOISE IN THE VICINITY OF ROW 8 ASSOCIATED WITH A BURNING ODOR.   REMOVED AND REPLACED RECIRCULATING FAN OPS CHECKED GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
